# SDR HNAA2017031300086

- Difficulty date: March 13, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 47,884 hours, 69,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12TH EMERGENCY FLOOR LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BULBS.  OPS CHECKED GOOD.
